# SDR 08FDEA03639

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0747503
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP; INBOARD FAIRING; OUTBOARD SIDE PANEL 535 DL IS CHAFED ON THE INNER SKIN.  BLENDED GOUGE; FOUND TO BE OUT OF LIMITS;  PREPPED AREA FOR REPAIR; TREATED 7 PRIMED; FABRICATED DOUBLER; LATED UP HOT BOND REPAIR & CURED; SEALED EDGES & PRIMED AREA IAW DC/MD-10 SRM 57-00-01; VOL I & SRM 51-71-00;  VOL II.
